Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

side effects... Elizabeth

Posted by sid on February 9, 2002, at 9:09:33

In reply to Re: depression, etc. sid, posted by Elizabeth on February 9, 2002, at 0:13:32

I forgot to tell you... increased bruxism was a problem for a while. Now it's not as bad as it was about a month ago. I wear a mouth guard every night, and my jaw does not hurt anymore, so I must not have so much bruxism while I sleep. Otherwise my jaw would hurt even though my teeth would be protected by the mouth guard.
So, another side effect I had to deal with.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sid thread:75408
URL: http://www.dr-bob.org/babble/20020208/msgs/93411.html